# SDR 9511286608

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B044832
- Condition: Corroded
- Location: Fs 1820-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON STR 47L BETWEEN BS 1820 - BS 1840.  REPAIRED STRINGER (P/N 65B04483-2) PER EA 66-98658.
